# SDR DALA2023121910399

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0115926) CORROSION ON AFT CARGO COMPARTMENT AFT SHIELD STA 847-867 RBL 25 WL 158. REMOVED AND REPLACED AFT CARGO SHIELD AT STA 847-867 RBL 25 WL 158 IAW B737-900 SRM 51-40-02-0G AND DWG 146A0081.
